Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

1 day After Surgery

Posted by Matt on 4/08/04 at 07:19 (148580)

Good morning all,
My surgery went pretty well. My Doc said I had more swelling than he thought.. He used the word 'Atrophy'.. I guess the compressing was that bad it had begun to shrink my muscle in my foot. He also said that it was
worse than my other foot.. (I had same operation 4 years ago on)
But I am so glad its over and its off to the wonderful world of recovery!
But he's a great Doc and I would recommend him to anyone. I told my wife I wish I could go to him if I had the flu or something too! he's a good man.
I'm taking a medication called 'percocet' for my pain. I'm having some pretty brutal side affects like 'hot flashes' and nausea but it only last a few moments. But they help the pain.. And I'm gonna do everything the Doc said and I should be fine.
Hey Paula, Thank you for the thoughts and good luck tommorrow.. You'll do fine!

Re: 1 day After Surgery

Mike on 4/08/04 at 09:40 (148586)

Hi Matt,
Glad your surgery went well.
Im curious about your 'Atrophy'. Can you explain what it feels like?

Good luck and keep that foot up!-)

Re: 1 day After Surgery

Matt on 4/08/04 at 16:34 (148598)

I just had real 'Crisp' burning in my inner ankle area and it became very difficult to perform normal daily activity. I had a mid- level
sprain back in July that could have aggravated the situation also.
And yea, I'm trying to keep my foot elavated but I'm a very energetic person and I'm freaking out cause I can't do anything. Its been a very long discomforting day!!
I hope that will help you.

Re: 1 day After Surgery

Jennifer R. on 4/10/04 at 02:16 (148636)

I hope they gave you some colace and told you to drink lots of water while taking the percocet. colace is stool softener. Horrible side effect of percocet for some people. Take as little as you can to relieve the pain, but take it every 4 - 6 hours. I found out that if you sleep through a dose that it is harder to get back out of pain.
Keep that foot elevated!!!! good luck